zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Subclasses of harmonic mappings defined by convolution. (English) Zbl 1193.30007
Summary: Two new subclasses of harmonic univalent functions defined by convolution are introduced. The subclasses generate a number of known subclasses of harmonic mappings, and thus provide a unified treatment in the study of these subclasses. Sufficient coefficient conditions are obtained that are shown to be also necessary when the analytic parts of the harmonic functions have negative coefficients. Growth estimates and extreme points are also determined.

30C45Special classes of univalent and multivalent functions
[1]Clunie, J.; Sheil-Small, T.: Harmonic univalent functions, Ann. acad. Sci. fenn. Ser. AI math. 9, 3-25 (1984) · Zbl 0506.30007
[2]Sheil-Small, T.: Constants for planar harmonic mappings, J. London math. Soc. (2) 42, No. 2, 237-248 (1990) · Zbl 0731.30012 · doi:10.1112/jlms/s2-42.2.237
[3]Ahuja, O. P.; Jahangiri, J. M.; Silverman, H.: Convolutions for special classes of harmonic univalent functions, Appl. math. Lett. 16, No. 6, 905-909 (2003) · Zbl 1051.30015 · doi:10.1016/S0893-9659(03)90015-2
[4]Al-Shaqsi, K.; Darus, M.: On harmonic functions defined by derivative operator, J. inequal. Appl. (2008) · Zbl 1149.31001 · doi:10.1155/2008/263413
[5]Al-Shaqsi, K.; Darus, M.: On goodman–ronning-type harmonic univalent functions defined by Ruscheweyh operator, Int. math. Forum 3, 2161-2174 (2008) · Zbl 1162.30303 · doi:http://www.m-hikari.com/imf-password2008/41-44-2008/index.html
[6]Jahangiri, J. M.: Coefficient bounds and univalence criteria for harmonic functions with negative coefficients, Ann. univ. Mariae Curie-skłodowska sect. A 52, No. 2, 57-66 (1998) · Zbl 1009.30011
[7]Jahangiri, J. M.: Harmonic functions starlike in the unit disk, J. math. Anal. appl. 235, 470-477 (1999) · Zbl 0940.30003 · doi:10.1006/jmaa.1999.6377
[8]Jahangiri, J. M.; Murugusundaramoorthy, G.; Vijaya, K.: Salagean-type harmonic univalent functions, Southwest J. Pure appl. Math., No. 2, 77-82 (2002) · Zbl 1021.30013 · doi:emis:journals/SWJPAM/vol2-02.html
[9]Murugusundaramoorthy, G.: A class of Ruscheweyh-type harmonic univalent functions with varying arguments, Southwest J. Pure appl. Math., No. 2, 90-95 (2003) · Zbl 1050.30010 · doi:emis:journals/SWJPAM/vol2-03.html
[10]Silverman, H.: Harmonic univalent functions with negative coefficients, J. math. Anal. appl. 220, No. 1, 283-289 (1998) · Zbl 0908.30013 · doi:10.1006/jmaa.1997.5882
[11]Yalçin, S.; Öztürk, M.; Yamankaradeniz, M.: On the subclass of salagean-type harmonic univalent functions, JIPAM. J. Inequal. pure appl. Math. 8, No. 2 (2007) · Zbl 1139.30009 · doi:emis:journals/JIPAM/article858.html
[12]Rønning, F.: A survey on uniformly convex and uniformly starlike functions, Ann. univ. Mariae Curie-skłodowska sect. A 47, 123-134 (1993) · Zbl 0879.30004
[13]Rosy, T.; Stephen, B. Adolf; Subramanian, K. G.; Jahangiri, J. M.: Goodman–rønning-type harmonic univalent functions, Kyungpook math. J. 41, No. 1, 45-54 (2001) · Zbl 0988.30012
[14]Rosy, T.; Stephen, B. Adolf; Subramanian, K. G.; Jahangiri, J. M.: Goodman-type harmonic convex functions, J. natur. Geom. 21, No. 1–2, 39-50 (2002) · Zbl 0998.30009
[15]Silverman, H.: Univalent functions with negative coefficients, Proc. amer. Math. soc. 51, 109-116 (1975) · Zbl 0311.30007 · doi:10.2307/2039855
[16]Ali, R. M.; Khan, M. H.; Ravichandran, V.; Subramanian, K. G.: A class of multivalent functions with negative coefficients defined by convolution, Bull. korean math. Soc. 43, No. 1, 179-188 (2006) · Zbl 1105.30002 · doi:10.4134/BKMS.2006.43.1.179